Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 67, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 30, 2025, 7:44 PM CDT for Burnet County, Williamson County, Texas. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2025, 7:44 PM CDT (00:44 UTC)
- Expired
- Apr 30, 2025, 8:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burnet County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 8:00 PM CDT | HAIL 1.5 | 4 W Andice, TX | Reported at CR208 and CR236. |
| Apr 30, 8:40 PM CDT | HAIL 1 | 2 Se Jarrell, TX | Report from mPING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
220
WUUS54 KEWX 010044
SVREWX
TXC053-491-010145-
/O.NEW.KEWX.SV.W.0067.250501T0044Z-250501T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
744 PM CDT Wed Apr 30 2025
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Williamson County in south central Texas...
Northeastern Burnet County in south central Texas...
* Until 845 PM CDT.
* At 743 PM CDT, a pair of severe thunderstorms was located over
Joppa, or near Bertram, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Georgetown, Granger, Bertram, Serenada, Bartlett, Jarrell,
Florence, Weir, Watson, Briggs, Sun City, Mahomet, Joppa, Andice,
Shady Grove, Georgetown Dam, Theon, Walburg, and Schwertner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3092 9783 3091 9783 3087 9763 3078 9740
3064 9745 3071 9811 3094 9810
TIME...MOT...LOC 0043Z 267DEG 22KT 3081 9800
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
274 follow-up statements
076
WWUS54 KEWX 010054
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
754 PM CDT Wed Apr 30 2025
TXC053-491-010145-
/O.CON.KEWX.SV.W.0067.000000T0000Z-250501T0145Z/
Williamson TX-Burnet TX-
754 PM CDT Wed Apr 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN WILLIAMSON AND NORTHEASTERN BURNET COUNTIES...
At 753 PM CDT, a severe thunderstorm was located over Mahomet, or 9
miles northeast of Bertram, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Georgetown, Granger, Bertram, Serenada, Bartlett, Jarrell, Florence,
Weir, Watson, Briggs, Sun City, Mahomet, Joppa, Andice, Theon,
Walburg, and Schwertner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3092 9783 3091 9783 3087 9763 3078 9740
3064 9745 3075 9807 3094 9805
TIME...MOT...LOC 0053Z 267DEG 22KT 3081 9792
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
27229
WWUS54 KEWX 010114
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
814 PM CDT Wed Apr 30 2025
TXC053-491-010145-
/O.CON.KEWX.SV.W.0067.000000T0000Z-250501T0145Z/
Williamson TX-Burnet TX-
814 PM CDT Wed Apr 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN WILLIAMSON AND EAST CENTRAL BURNET COUNTIES...
At 814 PM CDT, a severe thunderstorm was located over Florence, or 9
miles northwest of Serenada, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Georgetown, Granger, Bertram, Serenada, Bartlett, Jarrell, Florence,
Weir, Sun City, Mahomet, Andice, Theon, Walburg, and Schwertner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3092 9783 3091 9783 3087 9763 3078 9740
3064 9745 3075 9807 3084 9795
TIME...MOT...LOC 0114Z 267DEG 22KT 3082 9777
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
27449
WWUS54 KEWX 010130
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
830 PM CDT Wed Apr 30 2025
TXC053-010138-
/O.CAN.KEWX.SV.W.0067.000000T0000Z-250501T0145Z/
Burnet TX-
830 PM CDT Wed Apr 30 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURNET COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3087 9763 3078 9740 3064 9745 3074 9799
3082 9792 3091 9783
TIME...MOT...LOC 0128Z 268DEG 22KT 3082 9767
$$
TXC491-010145-
/O.CON.KEWX.SV.W.0067.000000T0000Z-250501T0145Z/
Williamson TX-
830 PM CDT Wed Apr 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN WILLIAMSON COUNTY...
At 828 PM CDT, a severe thunderstorm was located near Jarrell, or 8
miles north of Serenada, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Georgetown, Granger, Serenada, Bartlett, Jarrell, Florence, Weir,
Andice, Sun City, Theon, Walburg, and Schwertner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3087 9763 3078 9740 3064 9745 3074 9799
3082 9792 3091 9783
TIME...MOT...LOC 0128Z 268DEG 22KT 3082 9767
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
17134
WWUS54 KEWX 010143
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
843 PM CDT Wed Apr 30 2025
TXC491-010150-
/O.EXP.KEWX.SV.W.0067.000000T0000Z-250501T0145Z/
Williamson TX-
843 PM CDT Wed Apr 30 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMSON COUNTY
WILL EXPIRE AT 845 PM CDT...
The severe thunderstorm which prompted the warning will be allowed
to expire as another severe thunderstorm warning is in effect for
similar areas.
Remember, a Severe Thunderstorm Warning is in effect for northern
Williamson County until 930 PM CDT.
LAT...LON 3087 9763 3078 9740 3064 9745 3074 9799
3082 9792 3091 9783
TIME...MOT...LOC 0140Z 267DEG 22KT 3082 9761
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:17 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 30, 6:17 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 617 PM CDT Wed Apr 30 2025 ...New AVIATION... .SHORT TERM... (Tonight through Thursday night) Issued at 255 PM CDT Wed Apr 30 2025 Key Messages: - Level 2 of 5 risk for severe thunderstorms this afternoon and evening generally along and north of a Burnet to Pflugerville to Lexington line. There is a level 1 of 5 risk for severe thunderstorms along and north of a Fredericksburg to San Marcos to Hallettsville line. Will need to monitor the I-35 corridor farther south near San Antonio. - Level 1 to 2 of 5 risk for isolated severe storms Thursday over most of South Central Texas Surface observations show warm temperatures (lower to mid 80s) and humid (dewpoints in the mid 60s to lower 70s) conditions in place across most of south central Texas. The exception is across portions of the Rio Grande plains and southern Edwards Plateau where warm temperatures are in place (upper 80s to upper 90s), but low-level moisture is lower (dewpoints in the lower 40s to mid 50s) behind the dryline. Area radar data shows isolated to scattered showers are developing generally along and east of the I-35 corridor. With additional heating, we should see a gradual increase in coverage of convection, mainly east of the dryline. Hi-res models are generally not in very good agreement, but given convective trends and the stronger forcing for ascent, rain chances will be highest along the I-35 corridor from Austin northward. The latest severe weather outlook from SPC places a level 2 of 5 risk for severe thunderstorms generally along and north of a Burnet to Pflugerville to Lexington line. We will also need to monitor for some locally heavy rainfall across Burnet, Williamson and Lee counties as some models show multiple rounds of storms moving over the mentioned counties. Will also monitor to see of the heavy rain potential drops a little farther to the south over Travis county. Over portions of the Hill Country, I-35 corridor and coastal plains, a level 1 of 5 risk is in place along and north of a Fredericksburg to San Marcos to Hallettsville line. While hail and high winds are the main severe weather concerns, there is a low chance for tornadoes for areas under the level 1 to 2 out of 5 risk for severe weather. The threat for tornadoes increase farther north into central and north Texas. A few of the hi-res models develop some stronger convection a little farther south near San Antonio. We will need to monitor this area as well with noted instability axis per recent SPC mesoanalysis. With the loss of daytime heating, convection chances will begin to decrease, but will keep a mention of storms after Midnight for areas east of I-35/north of I-10. On Thursday, the current SPC outlook places almost all of south central Texas under a risk for severe storms, with the higher risk over the Hill Country and along and north of I-35. Similar to today, the models are not in very good agreement. Suspect the focus during the afternoon could shift into portions of the Rio Grande plains, where models show a fairly strong shortwave trough moving in during peak heating. Temperatures will remain above normal through the short term portion of the forecast. && .LONG TERM... (Friday through Wednesday) Issued at 255 PM CDT Wed Apr 30 2025 Key Messages: - Locally heavy rainfall and isolated severe storms are expected Friday afternoon through Friday night - Slightly cooler this weekend with low to medium chances of rain and storms - Another storm system brings additional rain and storm chances for the middle of next week Friday morning into early Friday afternoon is expected to start off rather quiet and mostly rain free with temperatures on the way into the mid to upper 80s and low to mid 90s. The rain and thunderstorm chances ramp up through the afternoon and to peak Friday evening as clusters and/or a complex of thunderstorms develops in advance of or along a front that will be dropping southward. There will be enough supportive instability and deep layer shear to allow for some strong to severe storms with this activity. The primary severe threats are large hail and damaging winds. The thunderstorms will become quite prolific rainfall producers as well with rainfall rates that could exceed 2 to 3 inches per hour at times over isolated locations. Despite the ongoing drought conditions across the region, these rates could be enough to result in isolated to scattered instances of flooding over the region. WPC highlights a level 2 of 4 risk for excessive rainfall across majority of the region while a level 1 of 4 risk remains over the southeastern counties of our region. The activity should gradually wane into early Saturday in the post- frontal north-northeasterly flow. The front continues to slide southward into the CRP/BRO CWA region for majority of this upcoming weekend. This will keep our region in a slightly cooler post-frontal airmass under mainly an east- northeasterly flow. Isentropic lift within this flow and lingering moisture, will keep showers and occasional thunder in the forecast through the weekend and into Monday. Afternoon highs are to range from the mid to upper 70s into the low to mid 80s. Overnight low temperatures will dip into the mid to upper 50s across the Hill Country to the low to mid 60s elsewhere. A southeasterly low-level flow will return and increase into and through Monday afternoon/evening, bringing the return of a warm and humid airmass to the region through midweek. Additionally, the next upper level storm system will setup across the Four Corners. This upper low will enhance rain and thunderstorm chances for the region through the middle of next week. Instability builds daily through this stretch and with it being the peak of spring storm season, storms may be strong to severe at times. && .AVIATION... (00Z TAFS) Issued at 612 PM CDT Wed Apr 30 2025 Isolated storms are ongoing in the vicinity of the I-35 corridor with activity expected to remain east of SAT/SSF, through VCTS may impact SSF for the next hour or two. Storms to the north may build south over the northern I-35 corridor and impact AUS as early as 02Z, though confidence is not high enough to add prevailing storms at this time. MVFR conditions return near 05Z at I-35 sites and could go as low as IFR at times. VFR conditions will remain at DRT through the period. Chances for showers and thunderstorms return mid to late Thursday afternoon for most areas. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 91 69 87 / 50 20 20 70 Austin Bergstrom Intl Airport 69 91 67 88 / 50 20 20 70 New Braunfels Muni Airport 70 92 68 89 / 50 20 20 50 Burnet Muni Airport 67 91 66 85 / 30 20 20 80 Del Rio Intl Airport 66 98 70 92 / 0 20 40 30 Georgetown Muni Airport 67 91 67 86 / 50 20 20 80 Hondo Muni Airport 67 94 66 89 / 10 30 30 40 San Marcos Muni Airport 69 91 68 88 / 50 20 20 60 La Grange - Fayette Regional 71 90 70 87 / 40 20 20 60 San Antonio Intl Airport 70 91 69 88 / 40 20 20 50 Stinson Muni Airport 71 93 70 90 / 40 20 20 50 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...Platt Long-Term...Brady Aviation...27
In the hours before
Local storm report, Apr 30, 6:00 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
600 PM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Hail Pleasanton 28.96N 98.49W
04/30/2025 M1.00 Inch Atascosa TX Public
&&
JRLocal storm report, Apr 30, 6:09 PM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
609 PM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail Jourdanton 28.91N 98.54W
04/30/2025 M2.50 Inch Atascosa TX Broadcast Media
&&
JRSpecial weather statement, Apr 30, 6:31 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
631 PM CDT Wed Apr 30 2025
TXZ172-010015-
Burnet TX-
631 PM CDT Wed Apr 30 2025
...A strong thunderstorm will impact portions of northeastern Burnet
County through 715 PM CDT...
At 631 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Victor, or 7 miles south of Lampasas, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lampasas, Lake Victor, Watson, Sunnylane, and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3091 9783 3082 9826 3099 9833 3104 9821
3103 9791
TIME...MOT...LOC 2331Z 248DEG 24KT 3096 9820
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CJM/HellerSpecial weather statement, Apr 30, 7:15 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
715 PM CDT Wed Apr 30 2025
TXZ191-206>208-010100-
Guadalupe TX-Comal TX-Caldwell TX-Hays TX-
715 PM CDT Wed Apr 30 2025
...A strong thunderstorm will impact portions of west central
Caldwell, south central Hays, north central Guadalupe and
southeastern Comal Counties through 800 PM CDT...
At 714 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Braunfels, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Braunfels, San Marcos, Kyle, Wimberley, Canyon Lake Dam, Canyon
Lake, Martindale, Staples, Zorn, Hunter, San Marcos Regional Airport,
Reedville, Redwood, Sattler, Freiheit, and Gruene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2968 9817 2981 9830 3006 9794 2981 9778
TIME...MOT...LOC 0014Z 234DEG 14KT 2980 9812
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
27Local storm report, Apr 30, 7:32 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
732 PM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM Hail 5 SE China Grove 29.35N 98.30W
04/30/2025 M1.00 Inch Bexar TX Broadcast Media
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:09 PM CDT | Areal Flood Advisory | EWX | Atascosa | 2 hr |
| Apr 30, 7:15 PM CDT | Special Weather Statement | EWX | Comal | 45 min |
| Apr 30, 7:25 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 35 min |
| Apr 30, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 23 min |
| Apr 30, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 53 min |
| Apr 30, 9:20 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Apr 30, 9:20 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 40 min |
| Apr 30, 9:56 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 14 min |
| Apr 30, 10:07 PM CDT | Special Weather Statement | EWX | Williamson | 38 min |
| Apr 30, 10:22 PM CDT | Severe Thunderstorm Warning | EWX | Lee, Travis, Williamson | 53 min |
| Apr 30, 10:42 PM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Apr 30, 11:01 PM CDT | Severe Thunderstorm Warning | EWX | Lee, Williamson | 23 min |
| Apr 30, 11:21 PM CDT | Special Weather Statement | EWX | Lee | 39 min |
| May 1, 3:32 PM CDT | Special Weather Statement | EWX | Edwards | 43 min |
| May 1, 3:42 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 63 min |
| May 1, 3:44 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 22 min |
| May 1, 4:03 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 57 min |
| May 1, 4:13 PM CDT | Tornado Warning | EWX | Burnet | 32 min |
| May 1, 4:29 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 31 min |
| May 1, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 63 min |
| May 1, 4:49 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 56 min |
| May 1, 4:57 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 48 min |
| May 1, 5:00 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 45 min |
| May 1, 5:05 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 40 min |
| May 1, 5:08 PM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| May 1, 5:19 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real | 26 min |
| May 1, 5:27 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| May 1, 5:38 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 14 min |
| May 1, 5:40 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 65 min |
| May 1, 5:41 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 64 min |
| May 1, 5:45 PM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| May 1, 5:47 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 1, 5:49 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 1, 5:52 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 53 min |
| May 1, 6:16 PM CDT | Flash Flood Warning | EWX | Burnet, Gillespie, Kerr, Llano | 41 days |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 35 min |
| May 1, 6:32 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 58 min |
| May 1, 6:35 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 20 min |
| May 1, 6:43 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 62 min |
| May 1, 6:49 PM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 3 hr |
| May 1, 6:57 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.